Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

King_Of_Pain

Member
  • Total Reviews

    0
  • Content Count

    42
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About King_Of_Pain

  • Rank
    Junior Member
  • Birthday 04/20/1992

Profile Information

  • Gender
    Male
  • Location
    Michigan
  1. Mine went away within a month. I've been off accutane for 3 months and my lips are perfectly normal.
  2. I only took my Accutane with orange juice and I was fine.
  3. What a coincidence. I used to be on the sotret brand (60 mg) and I had an even skin tone (no redness). Then, my stupid pharmacy ran out of the Sotret brand and switched me to Claravis. Now get this, my skin became more visibly red once I starting taking the Claravis brand. I asked my dermatologist why this was happening and he said it was normal and that the redness would fade once I'm done with accutane. I'll take his word for it because everything he has said so far has been right, and he
  4. I have the same problem. I already heard that it will eventually fade. But just to be sure, I visited my dermatologist and he said the redness should fade after finishing accutane. I wouldn't worry about it if I were you. The redness is very common. There's another forum on this website. I think it's titled "Rosacea and facial redness". You should check that out. You'll probably find more answers and information about redness.
  5. I've been on it for about 2 months now. Hi there, My derm said that that would be common and advised me to not drive at night. I have pretty bad eyes to begin with and wear contact lenses everyday, but yes my eyes are EXTRA-DRY from wearing contact lenses and side effect of Roaccutane. And when I'm at home, when I have my glasses on, I get random blurred vision, just for seconds, not continuous. My dermatologist said that those side effects should subside when I'm off Roaccutane. I'
  6. Has anyone developed blurred vision while on Accutane? Is this common? Because it's happening to me.
  7. My derm gave me Aquaphor while I'm on 60 mg of Accutane. The Aquafor works really well
  8. You don't need a girl to make you happy. Focus on other things.
  9. Which one of the 1200 gods are you referring to? You need to narrow it down.
  10. Hey man, I read your story so far and I discovered that our regimens are very similar. I'm taking 60mg under Sotret but now I might have to change brands because my pharmacy is out of Accutane under the Sotret brand. I also cleanse my face with the Cetaphil bar. I've been doing this regimen for 2 months and so far, my skin is slightly improving, but not extremely. Good luck with your course man.
×